# SDR MASA200602401

- Difficulty date: October 7, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 7,939 hours, 5,007 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ASH 7321 BDL.  FLAPS FAIL MESSAGE.  FLAPS SET AT 8 DEGREES AND A/C FERRIED TO IAD FOR REPAIR.  MX REMOVED AND REPLACED RIGHT INBOARD FLAP ACTUATOR AND RIGGED FLAPS.
